MAUDE Adverse Event Report: BIOTRONIK TRUELOCK; ANCHOR

BIOTRONIK TRUELOCK; ANCHOR
Model Number 463926
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This anchor was explanted along with the lead due to migration.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
TRUELOCK
Common Device Name
ANCHOR
Manufacturer (Section D)
BIOTRONIK
6024 jean road
lake oswego OR 97035
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24526517
Report Number3027063190-2026-00078
Device Sequence Number8523095
Product Code LGW
UDI-Device Identifier04035479176136
UDI-Public(01)04035479176136(17)261130(10)7004589420
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number463926
Device Catalogue Number463926
Device Lot Number7004589420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexUnknown